GΗ-Closed Sets in Topological Spaces
D. Subbulakshmi1, K. Sumathi2, K. Indirani3
1D. Subbulakshmi, Department of Mathematics, Rathnavel Subramaniam College of Arts and Science, Sulur – 641402.
2Dr. K. SUMATHI Department of Mathematics, PSGR Krishnammal College for Women, Coimbatore – 641004.
3Dr. K. INDIRANI Department of Mathematics, Nirmala College for Women, Coimbatore – 641018.
Manuscript received on 01 August 2019. | Revised Manuscript received on 06 August 2019. | Manuscript published on 30 September 2019. | PP: 8863-8866 | Volume-8 Issue-3 September 2019 | Retrieval Number: C5252098319/2019©BEIESP | DOI: 10.35940/ijrte.C6674.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper a new class of sets namely gη-closed sets in the light of η-open sets in topological spaces are introduced. Further some of their characterizations are investigated
Keywords: Gη-Closed Sets, Gη-Open Sets, Gη-Neighbourhoods.
Scope of the Article: Smart Spaces